# SDR 96ZZZX2244

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N425K
- Make and model: Beech 400BEECH
- Aircraft serial: RK28
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 45A6619621
- Condition: Cracked
- Location: Lt Eng Nac
- Part time: 862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W BEECH SB 2654 INSPECTING THE WELD AREAS OF THE ANTI-ICE DUCT ASSY ATTACH BRACKETS, CRACKS WERE FOUND AROUND THE WELD OF THE FLANGE AREA.  THIS AREA SHOULD ALSO BE INSPECTED AT THE TIME OF C/W THIS BULLETIN.
